MathSciNet Relay Station
MathSciNet bibliographic data
MR1483548 58F14 (34C23 34C25 34C37)
Dumortier, Freddy; Roussarie, Robert; Sotomayor, Jorge Bifurcations of cuspidal loops. Nonlinearity 10 (1997), no. 6, 1369–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement